Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oscillation theorems for nonlinear second order differential equations with damped term


Author: Cheh Chih Yeh
Journal: Proc. Amer. Math. Soc. 84 (1982), 397-402
MSC: Primary 34C15; Secondary 34C28
MathSciNet review: 640240
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some new integral criteria for the oscillation of the nonlinear second order differential equation with damped term $ y''(t) + p(t)y'(t) + q(t)f(y(t)) = 0$ are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C15, 34C28

Retrieve articles in all journals with MSC: 34C15, 34C28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0640240-9
PII: S 0002-9939(1982)0640240-9
Keywords: Differential equation with damped term, oscillation
Article copyright: © Copyright 1982 American Mathematical Society